# SDR DXTA2023022180830

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N410QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500427
- Aircraft time: 4,758 hours, 3,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LSREVA
- Part serial: 001713M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: DURING PREFLIGHT OF THE EMERGENCY CABIN LIGHTS I PUT THE SWITCH INTO THE ARM POSTION BEFORE MOVING TO THE ON POSITION. THE LIGHTS IN THE ARM POSTION SHOULD COME ON THEN TURN OFF WITHIN SEVERAL SECONDS. THE LIGHTS STAYED ON IN THE ARM POSITION INSTEAD.  AIRCRAFT HAS BEEN ON A GPU FOR ABOUT 25 MINS AT THE TIME. //SIGNOFF// PERFORMED FIM TASK 33-50-00 AND TROUBLESHOT ISSUE TO NUMBER 2 EMERGENCY BATTERY REMOVED AND REPLACED #2 EMERGENCY BATTERY AND PERFORMED OPERATIONAL CHEKS OF EMERGENCY LIGHTS. OPS CHECK GOOD AT THIS REF EMB505 AMM 33-52-01
